# SDR HNAA2013121600616

- Difficulty date: December 16, 2013
- Submitted: December 16, 2013
- Operation: Air carrier
- Aircraft: N839EX
- Make and model: Dhav DHC8102
- Aircraft serial: 226
- Aircraft time: 53,532 hours, 60,450 cycles
- System (JASC): 2421 · AC Generator-Alternator
- Part: Brush Block
- Part number: 7826891
- Part serial: 960232
- Condition: Dirty
- Location: Nr 1 Generator
- Stage of operation: TO
- How discovered: O
- Nature of condition: J
- Precautionary procedure: C

## Discrepancy

NR 1 AC GENERATOR CAUTION LIGHT ILLUMINATED ON TAKEOFF RUN.  CREW ABORTED TAKEOFF. CYCLED NR 1 AC GENERATOR SWITCH IAW CHECKLIST.  CAUTION LIGHT EXTINGUISHED. OPS NORMAL.  R & R NR 1 BRUSH BLOCK ASSEMBLY AND CLEANED BRUSH BLOCK CONNECTOR. SEATED CONNECTOR. GROUND RAN ACFT. OPS CHECKED GOOD.
